# SDR FDEA201009013225

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: FXA5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EO E6-5750-7-5003, PT1 WINGS-INBD FLAP-REINFORCEMENT OF RIB 25A.  1EA CRACK WAS FOUND AT A FASTENER HOLE OF LT WING RIB25.  REPLACED DAMAGE RIB BY NEW RIB WITH FASTENERS.  REF TO EO E6-5750-7-5003 PT1.  (WINGS -INBD FLAP REINFORCEMENT OF RIB 25A).  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
